Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Diabetic, CKD stage 4, anemia, received blood transfusion, starts abdominal pain, feels weak and sleepy. Treatment?

I just wrote about my situation. Should I repeat?I am a 67-y.o male. I am a diabetic, and I have CKD stage 4, with anemia . I just received a blood transfusion to improve my heavy, difficult breathing . After I was released from hospital I developed a severe, burning pain on the right side of my lower abdomen. I underwent test but no diagnostic was given. I am weak, sleep most of the day, and only when I lie down I get relief. What should I do?
Asked On : Wed, 28 Mar 2012
Answers:  1 Views:  51
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Diabetologist 's  Response

Your are a Diabetic with CKD and anemia.
Anemia is related to the renal impairment.
Your abdominal pain may be due to anything and it should be diagnosed first and treated at once.
Check with your doctor that whether you have developed and congestive cardiac failure.
Erythropoietin may your anemia and renal condition.
Insulin should be the treatment of choice for Diabetes
Answered: Thu, 2 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor